# SDR AALA20110223MIA01

- Difficulty date: February 23, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N7375A
- Make and model: Boeing 767323
- Aircraft serial: 25202
- Aircraft time: 78,538 hours, 12,471 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fseu
- Condition: Faulted
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

MIA - CREW REPORTED ON APPROACH LEADING EDGE SLAT DISAGREE AT HANDLE POSITION 25.  FLIGHT LANDED MIA WITHOUT INCIDENT.  REPLACED FLAP/SLAT ELECTRONICS UNIT.  SYSTEM GROUND CHECK NORMAL OPERATION.
